Testosterone Replacement Therapy (TRT) Caused High RBC Count & BP, Unable to Recover from Tinnitus

Discussion in 'Support' started by Leon71, Jan 13, 2022 at 6:35 AM.

    1. Leon71

      Leon71 Member

      Tinnitus Since:
      Nov 2021
      Cause of Tinnitus:
      ear wax impacted ear drum during cold sinusitis
      Hi all,

      I am currently on Testosterone Replacement Therapy which can increase your red blood cell count (RBC count) if you do not have venesections done every 3 months or so. With COVID-19 2 years ago it all got to much for them to do it, and too much red tape. I never followed it up again for the last few years. The endocrinologist said I am slightly over the max 6 months ago and that I need to get them done and I completely forgot.

      Fast forward to 5 weeks ago, driving down the freeway, some wax flew into my eardrum and caused some instant hearing loss and loud ringing in the ear. I went to the hospital and got the wax sucked out completely, like all of it. The ringing didn't stop, so they gave me antibiotics for nasal / ear infections as it was red and sore inside the ears. This calmed the tinnitus for 3 days but then it came back. I had worked 18 days straight when the wax incident happened as I run my own business and we did shows on the weekend as well as I was completely wrecked.

      The first doctor game me some Betahistine which dropped the tinnitus sound by 50% within an hour. Betahistine increases blood flow to the ear but they don't know how it works really. I also got Valium to deal with the anxiety. My tinnitus is basically a loud dog whistle 24/7 you can't run away from.

      I went to hearing specials and my eardrums and hearing are fine.

      I was having a blood test and blood was so thick it hardly came out, they nearly could not get enough blood. I have large veins from bodybuilding for 30 years. I then thought how could this thick blood get into the capillaries in the ears if it can't get out through a large needle. A blood test showed 190 red blood cell count, max is 180, so I had the venesection and the tinnitus was gone for 2 days afterwards but came back again on the 3rd day. Every time I have hope it is gone, it comes back.

      I believe it is all blood flow related, with 500mm blood missing, my BP came down from 170/100 to 135/85 for 2 days, then crept up again once the plasma filled up again, so the pressure is back but blood is not thin enough yet maybe as red blood cells take 6 weeks or so to recover.

      I also thought maybe there is still some thick blood in the capillaries blocking the thinner blood from entering the ear.

      Anyway talking to the doctor and hematologist tomorrow, I just need to increase blood flow to the ears.

      Questions will be:
      1. Can high blood pressure or high red cell count permanently damage the capillaries in the ear, and if so will they repair unlike the cilia?
      2. Do I need to keep thinning the blood, like do the venesection weekly for a while?
      3. Should I go on blood thinner?
      4. Doctor gave me a 4mg ACE inhibitor for my blood pressure but it makes the dog whistle louder each time I take one.
      5. If blood pressure is normal with 500mm of blood missing and the whistle goes away, that must tell you something. I need less pressure, less thick blood, or less blood :)
      When the whistle does go away, I just have the underlying lower frequency which is still loud but I could care less about it compared to the high pitch one. You can live your life with a low frequency sound.

      Anyway just in case anyone else has a similar situation I will keep you updated.
       
      • Hug Hug x 1
Loading...

Share This Page